1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

black & blue

Discussion in 'Type 2 with Insulin' started by gary803, Jun 23, 2015.

  1. gary803

    gary803 Other · Active Member

    Messages:
    31
    Likes Received:
    130
    Trophy Points:
    73
    Can anyone help ? Just started insulin 70/30 twice a day , im rotateing different places for the injection . But now black & blue is happening. I also take meds. w/it ?
     
  2. urbanracer

    urbanracer Type 1 · Well-Known Member
    Retired Moderator

    Messages:
    4,899
    Likes Received:
    3,536
    Trophy Points:
    198
    Hi Gary,
    Sorry mate but what do you mean? You're getting bruising? Or bleeding under the skin?
     
  3. gary803

    gary803 Other · Active Member

    Messages:
    31
    Likes Received:
    130
    Trophy Points:
    73
    in a day or two i get skin bruising where i injected the insulin but it goes away in a wk or so
     
  4. borderter

    borderter Type 2 · Well-Known Member

    Messages:
    508
    Likes Received:
    232
    Trophy Points:
    83
    Same insulin and yes I bruise also but am on aspirin so maybe wouldnt normally but it goes away still no bikini for me
     
  5. gary803

    gary803 Other · Active Member

    Messages:
    31
    Likes Received:
    130
    Trophy Points:
    73
    ok thanks im on baby aspirin every other day maybe thats what doing it . I wouldnt look good in a bikini lol :facepalm:
     
  6. smigger62

    smigger62 Type 2 · Well-Known Member

    Messages:
    99
    Likes Received:
    108
    Trophy Points:
    73
    Sounds like the needle isn't going in straight
     
  7. TrinMonroe

    TrinMonroe Type 2 · Active Member

    Messages:
    34
    Likes Received:
    61
    Trophy Points:
    58
    I hear you...just keep rotating where you inject. I have been injecting for about 3 years and i get small bruises and sometimes little lumps under the skin but i rub them and they tend to go away the next day...the bruising takes a few days to go...i think its just something we have to put up with?
     
  8. donnellysdogs

    donnellysdogs Type 1 · Master

    Messages:
    13,215
    Likes Received:
    12,468
    Trophy Points:
    298
    Where are you injecting? Legs? Stomach? Bum cheeks? Arms?
     
  9. Atalay

    Atalay Type 1 · Well-Known Member

    Messages:
    88
    Likes Received:
    105
    Trophy Points:
    73
    Legs in the morning, stomach in the afternoon, arms at night... felt like i sing a song,
     
    • Like Like x 3
  10. gary803

    gary803 Other · Active Member

    Messages:
    31
    Likes Received:
    130
    Trophy Points:
    73
    :) belly (love handles).
     
  11. donnellysdogs

    donnellysdogs Type 1 · Master

    Messages:
    13,215
    Likes Received:
    12,468
    Trophy Points:
    298
    Are you using BD microfine 4mm ultrafine needles?
    Or are you bring fobbed off with cheaper ones?
    BD ultrafine have a lubrication to the steel needle and my DSN at hospital says no way would she consider cheaper unlubricated needles for diabetic patients....not withthe qty of injections we have to do.

    Personally if I was on cheap versions I would be taking photos of lumps, bumps n bruises and giving to GP and asking how they would react to being given cheaper versions and ending up suffering!!

    They can prescribe the non cheap versions if pushed.

    Just a thought.. You may be on the good needles, but somehow I doubt it!!
     
    • Like Like x 2
  12. gary803

    gary803 Other · Active Member

    Messages:
    31
    Likes Received:
    130
    Trophy Points:
    73
    the VA gives them to me free here in the USA ( BD regular 5 units / needles ) I guess its long needles , got pin bumps too.
     
  13. PatsyB

    PatsyB Type 2 · Well-Known Member

    Messages:
    2,781
    Likes Received:
    13,062
    Trophy Points:
    198
    sounds pain-full...hope you get that sorted out, I have sen yellow bruising but not the black and blue :nailbiting:
     
  14. gary803

    gary803 Other · Active Member

    Messages:
    31
    Likes Received:
    130
    Trophy Points:
    73
    :) not painfull , I do take a baby asprin every other day , maybe its that ?
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook